# SDR SWAA2021101428821

- Difficulty date: October 10, 2021
- Submitted: April 29, 2022
- Operation: Air carrier
- Aircraft: N7829B
- Make and model: Boeing 737
- Aircraft serial: 32751
- Aircraft time: 61,436 hours, 30,960 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 231AF
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: DELAMINATED FLOOR PANEL 231AF AT PASSENGER CABIN 2021-466201 / FAULT WAS RAISED IN ERROR. REFERENCE TTG8Q006UQGP FAULT WAS RAISED IN ERROR. REFERENCE TTG8Q006UQGP
